Skip to main content

Research Repository

Advanced Search

Evaluating the Goodness of Fit of Stochastic Mortality Models.

Dowd, K.; Cairns, A.J.G.; Blake, D.; Coughlan, G.D.; Epstein, D.; Khalaf-Allah, M.


A.J.G. Cairns

D. Blake

G.D. Coughlan

D. Epstein

M. Khalaf-Allah

Journal Article Type Article
Publication Date 2010
Deposit Date Aug 14, 2013
Journal Insurance: Mathematics and Economics
Print ISSN 0167-6687
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 47
Issue 3
Pages 255-273
Public URL